Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Can taking Ibuprofen for flu and constant headache cause pain in the urinary process?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
Can taking Ibuprofen for the past week due to the flu and constant headache/bodyache cause pain in the urinary process? I am a 50 year old male?
I have been married for 17 years, have 4 children and this burning while trying to pee is killing me.
Posted Thu, 25 Jul 2013 in General Health
Answered by Dr. Omer 37 minutes later

I am Dr.Omer and I am here to help you with your query.

As you have said that you are 50 year old male , having pain while urinating , married , burning sensation while peeing.

As you are male , 50 year old , then this disease is known as Urinary Tract Infection , most probably caused by E.Coli , or Strep.

Do not worry as it is easily treated , lot many adults of any age can get this disease , from pants , after shaving..... etc

You need to get the antibiotics , like cefuroxime or furadantine , urine alkalinizing agent for decreased burning sensation , high water intake 4 liters per day.

You do need antibiotics , as you have body aches , and headache.

Get a urine test done to see any puss cells.

It will be resolved in 2- 3 days after taking antibiotics , for all this you need to go to a internist.

Take ibuprfen for now , 2 tabs , and get to a ER for further procedure i told above , and drink a lot of water without salt.

Hope this helps.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor